# SDR USAA030098

- Difficulty date: July 1, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ENTRY DOOR CUTOUT CRACKED .25 INCH, STATION 947, STRINGER 11L, LEFT AFT ENTRY DOOR CUTOUT.  INSTALLED DOUBLER PER SRM 53-60-01.  (M)
